All Categories
    Filters
    Preferences
    Search
    Service Provider: Ad Pharmacy

    PANADOL EXTRA WITH OPTIZORB -65 MG,500 MG / TABLETS / 24'S (12'S BLISTER X 2)

    AED 12.00
    AED 13.00
    Caffeine, Paracetamol (Acetaminophen)
    Delivery date: 1-3 Hours

    Why choose Panadol Extra with Optizorb?

    Panadol Extra with Optizorb fights multiple tough pains and provides three times pain fighting power*.

    Panadol Extra with Optizorb contains ingredients to provide 37% more powerful pain relief than standard paracetamol tablets.

    Panadol Extra with Optizorb Tablets are recommended for the treatment of mild to moderate pain and fever such as:
    - Migraine Headache, Period Pain, Muscular Aches
    - Osteoarthritis and dysmenorrhea
    - Cold & Flu Symptoms and sore throat
    - Toothache

    Panadol Extra with Optizorb doesnt contain ibuprofen, gluten lactose or sugar.

    How to use Panadol Extra with Optizorb?
    For oral administration only.
    Adults (including with elderly) and children aged 12 years and over:
    - 2 tablets up to 4 times daily.
    - Do not take more than 8 tablets in 24 hours.
    - Do not take more frequently than every 4 hours.
    - Do not use for longer than 7 days without asking your physician.
    Children
    - Do not give to children under 12 years.
    How to store Panadol Extra with Optizorb?
    - Store below 30 C
    - Store away of heat and light.
    - This product is protected in a sealed blister. Do not use if blister is broken
    Ingredients and warnings
    Each tablet contains: Paracetamol 500 mg, Caffeine 65 mg.
    Do not take with other products containing Paracetamol.
    - Do not exceed the stated dose.
    - If symptoms persist consult your doctor.
    - Avoid excessive intake of caffeine containing drinks whilst taking these tablets.
    - For professional advice on medicines consult your pharmacist.
    - Keep out of reach of and sight of children.

    *in the first 30mins (Early AUC 0-30mins ) comparison with previous Panadol Extra formulation

    Write your own review
    • Product can be reviewed only after purchasing it
    *
    *
    • Bad
    • Excellent
    *
    *
    *
    *

    Why choose Panadol Extra with Optizorb?

    Panadol Extra with Optizorb fights multiple tough pains and provides three times pain fighting power*.

    Panadol Extra with Optizorb contains ingredients to provide 37% more powerful pain relief than standard paracetamol tablets.

    Panadol Extra with Optizorb Tablets are recommended for the treatment of mild to moderate pain and fever such as:
    - Migraine Headache, Period Pain, Muscular Aches
    - Osteoarthritis and dysmenorrhea
    - Cold & Flu Symptoms and sore throat
    - Toothache

    Panadol Extra with Optizorb doesnt contain ibuprofen, gluten lactose or sugar.

    How to use Panadol Extra with Optizorb?
    For oral administration only.
    Adults (including with elderly) and children aged 12 years and over:
    - 2 tablets up to 4 times daily.
    - Do not take more than 8 tablets in 24 hours.
    - Do not take more frequently than every 4 hours.
    - Do not use for longer than 7 days without asking your physician.
    Children
    - Do not give to children under 12 years.
    How to store Panadol Extra with Optizorb?
    - Store below 30 C
    - Store away of heat and light.
    - This product is protected in a sealed blister. Do not use if blister is broken
    Ingredients and warnings
    Each tablet contains: Paracetamol 500 mg, Caffeine 65 mg.
    Do not take with other products containing Paracetamol.
    - Do not exceed the stated dose.
    - If symptoms persist consult your doctor.
    - Avoid excessive intake of caffeine containing drinks whilst taking these tablets.
    - For professional advice on medicines consult your pharmacist.
    - Keep out of reach of and sight of children.

    *in the first 30mins (Early AUC 0-30mins ) comparison with previous Panadol Extra formulation

    Customers who bought this item also bought

    FLUTAB- 25 MG,500 MG,30 MG/TABLETS/ 20'S (10'S BLISTER X 2)

    AED 8.50 AED 9.00
    Diphenhydramine Hydrochloride,Paracetamol (Acetaminophen),Pseudoephedrine Hydrochloride